Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Decompositions of the maximal ideal space of $ L\sp{\infty }$


Author: Pamela Gorkin
Journal: Trans. Amer. Math. Soc. 282 (1984), 33-44
MSC: Primary 46J15; Secondary 30H05
DOI: https://doi.org/10.1090/S0002-9947-1984-0728701-1
MathSciNet review: 728701
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show the existence of one point maximal antisymmetric sets for $ {H^\infty } + C$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46J15, 30H05

Retrieve articles in all journals with MSC: 46J15, 30H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0728701-1
Article copyright: © Copyright 1984 American Mathematical Society